|re: symptoms do mean pos..
Aug 19, 2006
Hi Doc, hope you had some fun on your trip. Will be last question, before I write and tell you I am pos. My travels keep me away from home, so I take the home tests. I had rash on chest, dry skin, sore throat, loose stools, night sweats, seborrhea of the scalp and face. Pain in my joints, now whites spots on my shins, muscle spasms and stomache cramps. I feel like an idiot writing and telling you this, but you have been alot of help the last 7 months. The 3 month test was neg., but its been a bad year and just needs to keep getting worse. Appreciate your words of wisdom and will be sending a donation. I don't expect you to answer, but hope you will.. I will be needing some advice on where to go from here if it is pos. Thanks CJ
| Response from Dr. Frascino
"Will be last question before I write in and tell you I am positive????" What????? The reason you think you're positive is that you had a three-month test and it was negative???? Hey, CJ, I gotta tell you, things just aren't adding up here. My "words of wisdom" are simple. You need psychological help! Comments like ". . . it's been a bad year and just needs to keep getting worse . . ." are very telling. You are clinically depressed and that is indeed a significant medical problem that you should have evaluated and treated without delay.
I think I'll hold off on sending that "where to go from here now that I'm positive" information, as I'm quite confident you won't need it. However, I do hope you'll act on my "where to go from here now that I know I'm clinically depressed" advice that I gave above.
Thanks for your donation. I'll look forward to your next post in which I hope you'll realize HIV was never your problem. No way. No how!
I'm sending my good-luck/good-health karma, OK? I'll repost your original question below.
My symptoms do mean pos!!
Jul 6, 2006
I know you can diagnose through emails and not expecting this to beposted, but hope you do read it. I have found some peace in your words of wisdom. I had a one time 20 sec, no protection sex. Laugh if you want, I did. This all happened over a course of 8 weeks til present. Anyway 2 days later a rash showed up on my chest, some night sweats, some sickness to my stomache, trouble swallowing and rash on both forearms and itchy feet. Even got a staphe infection and had red eyes with drainage in mornings. I was on antibiodics at the time and I know they wouldn't interfere with results. I took a test at around 7 or 8 weeks and it came back neg. I know I need another one since I am now pass the 4 months and the first was before 3 months. And since then I have had another rash on chest, smaller and darker in color. Still have a sore throat more around the adams apple area. Had some yellow spots showup under tongue and diferent colored ones inside mouth that come and go. Now my nails have changed colors, with strange small black lines in them. Not expecting this to get answered, but I have been keeping this to myself for to long. Thanks for hearing me out and being there in one mans desperate hour. I am sending a donation, because like Breast Cancer this one has a special place in my heart.
Response from Dr. Frascino
So here you didn't expect an answer and yet, BINGO, you get one! Surprise.
Next, you state, "My symptoms do mean pos." I'm willing to bet when you take your HIV test you'll have another surprise waiting for you! Negative!
Your risk is minimal at best (quick-draw McGraw); your negative test at eight weeks is very encouraging and the odds you are HIV negative are astronomically in your favor. All you need to do is get the test to confirm my very strong suspicions of your negative status. So, get the test and let's yell WOO-HOO together. Deal?
Thanks for your donation! I'll send my best good-luck karma back in return.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.